Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Inversion of symmetric coefficient matrix of positive-definite quadratic form


Author: Thomas C. Doyle
Journal: Math. Comp. 11 (1957), 55-58
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0086382-4
MathSciNet review: 0086382
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] NBS, Applied Mathematics Series, No. 39, Contributions to the Solution of Systems of Linear Equations and the Determination of Eigenvalues, U. S. Gov. Printing Office, Washington, D. C., 1954.
  • [2] E. Bodewig, Matrix calculus, North-Holland Publishing Company, Amsterdam, 1956. MR 0080363
  • [3] A. M. Turing, Rounding-off errors in matrix processes, Quart. J. Mech. Appl. Math. 1 (1948), 287–308. MR 0028100, https://doi.org/10.1093/qjmam/1.1.287
  • [4] T. Banachiewicz, ``Méthode de résolution numérique des équations linéaires, du calcul des déterminants et des inverses, et de réduction des formes quadratiques,'' Internat. Acad. Polonaise Sci. Lett., Bull., A, 1938, p. 393-404.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0086382-4
Article copyright: © Copyright 1957 American Mathematical Society